I've been experiencing headaches over the past 10yrs. All sinus and brain scans have come back normal. My pain usually is pounding on the temple, where i can feel the blood vessel pulsing. I take excedrin migraine almost daily for morning attacks. I use maxalt for migraine attacks. is there long term concern for taking this medication so much. Knowing the majority of my heads are on my temple does this translate to a certain type of headache
Migraine is a chronic ailment....maxalt is quite safe drug...your headache is typical of migraine headache...what you can do is reduce the factors exaggerating the headache..that includes late night work,caffeine,excess alcohol,tobacco...you can reduce stress by following a good lifestyle...
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Headache and Migraines , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.